MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS MYOSURE LITE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER SUSTAINABILITY SOLUTIONS MYOSURE LITE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Faculty surgeon while using reprocessed myosure lite tissue removal device, informed circulation nurse that device was not working.

Brand Name
MYOSURE LITE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
1810 west drake drive
tempe AZ 85283
MDR Report Key14842701
Report Number14842701
Device Sequence Number4640286
Product Code HIH
UDI-Device Identifier07613327507119
UDI-Public(01)07613327507119(17)250125(10)13527924
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/14/2022
Report Date (Section F) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30-401LITE
Device Lot Number13527924
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite
Date Report Sent to FDA06/14/2022